# SDR CALA2023021000389

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240241
- Condition: Dented
- Location: L/H Wing Inbd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBD MAIN FLAP LOWER SURFACE HAS 3EA DENTS THAT ARE OUT OF  LIMITS AND REQUIRES REPAIRS. OTBD OF OTBD MAIN TRACK TRANSCRIBED FROM HAECO GSO N/R 9284791 CHECKED LIMITS OF 3EA DENTS AND FOUND TO BE OUT OF LIMITS IAW B7 ALODINED IAW B757-200 AMM 51-21-04-107-017. PRIMED AND PAINTED I 57-200 SRM 57-53-01-1A-1. ACCOMPLISHED A PERMANENT REPAIR TO THE AW B757-200 AMM 51-21-10-377-039, 51-21-14-370-801 AND 51-21-15- LH INBD MAIN FLAP LOWER SKIN IAW B757-200 SRM 57-53-01-2R-1 AND 370-802.  HAECO GSO MECH V899640 INSP QC274 51-70-10-2R-2. WITH 3EA DENTS CLUSTERED IN A SINGLE REPAIR,
